# SDR CALA2013102892432

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 90,389 hours, 14,367 cycles
- Engine: Pwa PW4060
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED ON THE WING CNTR SECTION FRONT SPAR RING CHORD PN 111T2023-5.  THE CRACK WAS FOUND AT A FASTENER HOLE BETWEEN S28L & S29L.  IAW PART 1 STEP 2 OF ECRA INITIATE A CF FOR TIME LIMIT ON FAA FORM 8100-9 TO BE RECEIVED BEFORE 24 OCT 2015. THE REPAIR PER ECRA 5710-02320 HAS RECEIVED FIRST STAGE FAA APPROVAL. A NEW FORM 8100-9 SHOWING FULL COMPLIANCE WITH 14 CFR 26.43D AND 25.571 MUST BE RECEIVED BEFORE 24 OCT 2015 FOR THE AC TO REMAIN AIRWORTHY. INF- :THE REPAIR IS BEING EVALUATED FOR DMG TOLERANCE & WILL LIKELY BE MADE PERMANENT WITH REPEATED INSPECTIONS. CONTACT ENGINEERING AFTER 24APR15 BUT PRIOR TO 24MAY15 FOR DISPOSITION.
